Communications in Mathematical Sciences

Volume 12 (2014)

Number 2

Sub-linear estimate of large velocities in a collisionless plasma

Pages: 279 – 291

DOI: http://dx.doi.org/10.4310/CMS.2014.v12.n2.a4

Authors

Zili Chen (School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan, Hubei, China)

Xianwen Zhang (School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan, Hubei, China)

Keywords

collisionless plasma, Vlasov-Poisson system, asymptotic behavior

2010 Mathematics Subject Classification

35F20, 35J05, 82D10

Full Text (PDF format)